Model completeness and subanalytic sets
Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), 18 p.
@incollection{AST_2000__264__109_0,
     author = {Lipshitz, Leonard},
     title = {Model completeness and subanalytic sets},
     booktitle = {Rings of separated power series and quasi-affinoid geometry},
     editor = {Lipschitz, L\'eonard and Robinson, Zachary},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {264},
     year = {2000},
     mrnumber = {1758887},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2000__264__109_0/}
}
TY  - CHAP
AU  - Lipshitz, Leonard
TI  - Model completeness and subanalytic sets
BT  - Rings of separated power series and quasi-affinoid geometry
ED  - Lipschitz, Léonard
ED  - Robinson, Zachary
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 264
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2000__264__109_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1758887
LA  - en
ID  - AST_2000__264__109_0
ER  - 
Lipshitz, Leonard. Model completeness and subanalytic sets, dans Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), 18 p. http://archive.numdam.org/item/AST_2000__264__109_0/

[1] J. Denef and L. Van Den Dries. - p-adic and real subanalytic sets. Ann. Math., 128, (1988) 79-138. | Article | MR 951508 | Zbl 0693.14012

[2] A. M. Gabrielov. - Projections of semi-analytic sets. Punktsionalnyi Analiz eigo prilozheniya, 2 (1968) 18-30 (Russian). English translation: Funct. Anal, and its Appl., 2 (1968) 282-291. | Zbl 0179.08503

[3] T. Gardener. - Local flattening in rigid analytic geometry. Preprint. | Article | MR 1719160 | Zbl 1029.32009

[4] T. Gardener and H. Schoutens. - Flattening and subanalytic sets in rigid analytic geometry. Preprint. | Article | MR 1851087 | Zbl 1047.32016

[5] H. Hasse and F. K. Schmidt. - Noch eine Begründung der Theorie der höheren Differentialquotienten in einem algebraischen, Funktionenkörper einer Unbestimmten. J. reine agnew. Math., 177 (1937) 215-237. | JFM 63.0098.01 | MR 1581557 | Zbl 0017.10101

[6] A. Hefez. - Non-reflexive curves. Compositio Math., 69 (1989) 3-35. | EuDML 89942 | Numdam | MR 986811 | Zbl 0706.14024

[7] H. Hironaka. - Subanalytic Sets, in Number Theory, Algebraic Geometry and Commutative Algebra in honor of Y. Akizuki. Kinokuniya, 1973, 453-493. | MR 377101 | Zbl 0297.32008

[8] L. Lipshitz. - Isolated points on fibers of affinoid varieties. J. reine angew. Math., 384 (1988) 208-220. | EuDML 153005 | MR 929984 | Zbl 0636.14006

[9] L. Lipshitz. - Rigid subanalytic sets. Amer. J. Math., 115 (1993) 77-108. | Article | MR 1209235 | Zbl 0792.14010

[10] L. Lipshitz and Z. Robinson. - Rigid subanalytic subsets of the line and the plane. Amer. J. Math., 118 (1996) 493-527. | Article | MR 1393258 | Zbl 0935.14035

[11] L. Lipshitz and Z. Robinson. - Rigid subanalytic subsets of curves and surfaces. To appear in J. London Math. Soc. | MR 1709087 | Zbl 0935.32008

[12] L. Lipshitz and Z. Robinson. - One-dimensional fibers of rigid subanalytic sets. J. Symbolic Logic, 63 (1998) 83-88. | Article | MR 1610778 | Zbl 0903.32004

[13] L. Lipshitz and Z. Robinson. - Rings of separated power series. This volume.

[14] L. Lipshitz and Z. Robinson. - Dimension theory and smooth stratification of rigid subanalytic sets. In Logic Conference '98, S. Buss, P. Hajek and P. Pudlak, eds. Springer Verlag. To appear. | MR 1743267 | Zbl 0978.14046

[15] L. Lipshitz and Z. Robinson. - Quasi-affinoid varieties. This volume.

[16] A. Macintyre. - On definable subsets of p-adic fields. J. Symbolic Logic, 41 (1976) 605-610. | Article | MR 485335 | Zbl 0362.02046

[17] H. Schoutens. - Rigid subanalytic sets. Comp. Math., 94 (1994) 269-295. | EuDML 90337 | Numdam | MR 1310860 | Zbl 0867.32012

[18] H. Schoutens. - Rigid subanalytic sets in the plane. J. Algebra, 170 (1994) 266-276. | Article | MR 1302840 | Zbl 0826.14014

[19] H. Schoutens. - Uniformization of rigid subanalytic sets. Comp. Math., 94 (1994) 227-245. | EuDML 90335 | Numdam | MR 1310858 | Zbl 0867.32011

[20] H. Schoutens. - Blowing up in rigid analytic geometry. Bull. Belg. Math. Soc., 2 (1995) 399-417. | EuDML 225017 | MR 1355829 | Zbl 0854.32020

[21] H. Schoutens. - Closure of rigid semianalytic sets. J. Algebra, 198 (1997) 120-134. | Article | MR 1482978 | Zbl 0949.14034

[22] H. Schoutens. - Rigid analytic flatificators. Preprint. | Article | MR 1706317 | Zbl 0953.32017

[23] L. Van Den Dries. - On the elementary theory of restricted elementary functions. J. Symbolic Logic. 53 (1988) 796-808. | Article | MR 960999 | Zbl 0698.03023

[24] V. Weispfenning. - Quantifier Elimination and Decision Procedures for Valued Fields. In Models and Sets, Aachen, 1983. Lecture Notes in Math., 1103 (1984) 419-472. Springer-Verlag. | MR 775704 | Zbl 0584.03022